Researchers still found 'excellent' survival rates for both primary, secondary disease
by aliens11362 on Thu Jul 09, 2009 12:00 AM
I was on Oxaliplatin and Epirubian along with 1300 mg of Capecitabine. I took the pills twice a day. The IV once every three weeks.What I am asking is there anyone out there took this. If they had trouble with their teeth breaking apart from this treatment.
I would like to hear from people that has or had Esophageal cancer. What kind of treatment did you take and for how long.
Take Care and GOD Bless.
by Stacey19 on Fri Jul 10, 2009 12:00 AM
i have heard that some treatments can affect your teeth...
i was dx with stage 4, sqaumous cell carcinoma and received chemo combined with radiation. i had a cocktail of cisplatin, irrenotican and docetaxil (please excuse my spelling). i went in once a week for a 2 1/2 hour session, for 2 weeks with 1 week break in between. i had a total of 8 chemo sessions. the last 4 sessions were combined with radiation, which i had everyday...5 days a week for 28 days. each radiation treatment lasted about 15 minutes.
i tolerated the treatments pretty well. although, i did not have any major problems with my teeth, i do notice they do not look as nice as they used to...i know that sound vain, but i always had nice teeth and i definitely notice a difference in them.
be well and God bless.
by tongrenhealer on Sat Jul 11, 2009 12:00 AM
Husband had same chemo drugs and radiation as Stacey a few times in the past few years and the dentist has been really pleased with how well his teeth have held up. Now we'll have to see if that continues, since he just finished EOX like the first post mentioned. He needs to reschedule his cleaning. I cancelled him last week because he was a few days shy of finishing treatment so I didn't want them kicking up all that bacteria in his mouth after 3+ months treating. Will see if there is a difference with EOX. One of Pat's problems is that he has a bridge and every time they do an endoscopy, they break his bridge loose.
by luvliving on Sat Jul 11, 2009 12:00 AM
by Stacey19 on Mon Jul 20, 2009 12:00 AM
On 7/11/2009 luvliving wrote:I had stage 3 EC 28 radiations and 2 rounds of 5 day a week 24 hr/day 5fu and cisplatin then surgery. I only suffered some studdering and some short term memory loss. Not to bad.
i find this interesting, as i have noticed short term memory loss as well....i always joke and say that chemo killed my brain cells, but there seems to be some truth to it, huh?
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Do you use smart phone apps?
Take our short survey on hospital smart phone apps.
We care about your feedback. Let us know how we can improve your CancerCompass experience.